Revista Matemática Iberoamericana
- Rev. Mat. Iberoamericana
- Volume 24, Number 1 (2008), 43-70.
Sums of Toeplitz products with harmonic symbols
On the Bergman space of the unit disk, we consider a class of operators which contain sums of finitely many Toeplitz products with harmonic symbols. We give characterizations of when an operator in that class has finite rank or is compact. Our results provide a unified way of treating several known results.
Rev. Mat. Iberoamericana, Volume 24, Number 1 (2008), 43-70.
First available in Project Euclid: 16 July 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Choe , Boo Rim; Koo , Hyungwoon; Lee , Young Joo. Sums of Toeplitz products with harmonic symbols. Rev. Mat. Iberoamericana 24 (2008), no. 1, 43--70. https://projecteuclid.org/euclid.rmi/1216247095